# SDR SIMA20151125003

- Difficulty date: November 25, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,933 hours, 28,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 23 IS CRACKED, BETWEEN STRINGER 15R - 16R.  REPAIRED FRAME 23 AT STRINGER 16R IAW SRM 51-40-02 & EO EM-53MR-1808.
